# SDR USAA2012071100006

- Difficulty date: July 11, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 60,245 hours, 39,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT AT ROW 18 LT INOPERATIVE.  MAINTENANCE FOUND CONNECTOR ON SEAT FRME DISCONNECTED.  RECONNECTED CONNECTOR AND RELAMPED LIGHT.  OPS CHECK GOOD.
